Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

An irreducibility criterion for power series


Authors: Guillaume Rond and Bernd Schober
Journal: Proc. Amer. Math. Soc. 145 (2017), 4731-4739
MSC (2010): Primary 12E05, 13F25, 14B05, 32S25
DOI: https://doi.org/10.1090/proc/13635
Published electronically: June 9, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an irreducibility criterion for polynomials with power series coefficients generalizing previous results given by García Barroso and González-Pérez.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 12E05, 13F25, 14B05, 32S25

Retrieve articles in all journals with MSC (2010): 12E05, 13F25, 14B05, 32S25


Additional Information

Guillaume Rond
Affiliation: Aix-Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, 13453 Marseille, France
Email: guillaume.rond@univ-amu.fr

Bernd Schober
Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Address at time of publication: The Fields Institute, 222 College Street, Toronto, Ontario, M5T 3J1, Canada — and — Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, Ontario, M5S 2E4, Canada
Email: schober@math.toronto.edu

DOI: https://doi.org/10.1090/proc/13635
Received by editor(s): May 19, 2016
Received by editor(s) in revised form: December 15, 2016
Published electronically: June 9, 2017
Additional Notes: The first author was partially supported by ANR projects STAAVF (ANR-2011 BS01 009) and SUSI (ANR-12-JS01-0002-01)
Communicated by: Irena Peeva
Article copyright: © Copyright 2017 American Mathematical Society